# SDR SWAA2018032820823

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 30,015 hours, 17,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY FELL OFF DOOR, DID NOT DEPLOY, STILL OPERATIONAL.   INSTALLED THE SLIDE IAW MT.
